# SDR 2005FA0001614

- Difficulty date: December 9, 2005
- Submitted: December 9, 2005
- Operation: General aviation
- Aircraft: N602FC
- Make and model: Beech 95B55A
- Aircraft serial: TC1624
- Aircraft time: 3,050 hours
- Engine: Cont IO470L
- Propeller: Hartzl BHCC2YF2
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Corroded
- Location: Aileron
- Part time: 3,050 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON CABLE RUNNING FROM LT WHEEL WELL AREA LOWER REAR SPAR THRU CABIN UNDER FLOOR TO PEDESTAL AND CONTROL SPROCKET WAS FOUND SEVERELY RUSTED AND ABOUT HALF THE WIRE STRANDS HAD FAILED IN THE AREA WHERE THE CABLE MET THE SWAGED TERMINAL END. AREA IS VERY HARD TO INSPECT, A/C MUST BE ON JACKS WITH GEAR PARTIALLY RETRACTED AND INNER GEAR DOORS OPEN TO SEE, AND STILL DIFFICULT TO SEE.
